Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: H. W. Kuhn and A. W. Tucker
Title: Contributions to the theory of games.
Additional book information: (Annals of Mathematics Studies, no. 28.) Princeton University Press, 1953. 396 pp. $4.00.

Review Information:

Reviewer: J. Wolfowitz
Journal: Bull. Amer. Math. Soc. 60 (1954), 90-92
DOI: https://doi.org/10.1090/S0002-9904-1954-09766-5
American Mathematical Society